# SDR UPS99231134

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffner
- Condition: Corrosion
- Location: 35-1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION AT TOP OF STA 870 STIFFENER AT LBL 25 WL 198.  REMOVED CORRODED STIFFENER AT STA 870 FABRICATED NEW REPLACEMENT PART AND INSTALLED IAW SRM 51-30-2, 51-30-6.
